can Lortab cause night sweat?

can Lortab cause night sweat?

Welcome to Spine-health’s Pain Medication patient community. You can also read doctor approved Pain Medication Articles.
3 posts / 0 new
Last post
Lovinggardener
Offline
Member
Joined: 02/22/2009 - 11:50am
can Lortab cause night sweat?

Ever since I have been taking Lortab/vicoprofen, I have been experiencing night sweat. I have never had this side effect before (have taken these meds). I called the pharmacy and pharmacist said it could be possible, but he had not heard of night sweating as a side effect from Lortab.

straker
Offline
Member
Joined: 06/27/2008 - 6:22am
hi its

more that fact that you are in pain
i posted a similar post about so you wake in pain sweaty? and there was quiet a few people that did so would not worry too much
STRAKER

ShoeLover (not verified)
Member
possible

I get sweaty sometimes....although I'm not sure if it's from one of the following...

1. Pain
2. Too many meds (possible sometimes when pain is REALLY bad!)
3. Anti-Depressants.

Are you on any anti-depressants? I remember when they put me on Zoloft for post partum....holy cow! I got the night sweats almost immediatly...which sucked, because I already had the hormonal swings, which usually caused me to have night sweats too!

Now I usually just have them on nights where I'm really struggling pain-wise. I'm super careful about med dosing...expecially since until last night (yay!!) I've been having horrible dreams as a result of one of my scripts.

I would also call your Dr over your pharmacist. The Dr (or rather Nurse or NP) typically know more about side effects from long term (by this I mean more than one script of the stuff) narcotic therapy.

The only side effect I've ever had from lortab is an itchy nose, and the urge to jump my husband (no, I'm not kidding!!!!). Pharmacist said the second was impossible....the nurse at my Dr's office said that it was a little-known side effect, and I was lucky to "suffer" from it. Or rather, my HUSBAND was lucky. lol!!!

When in doubt, call the dr! (they really don't mind, it's what the nurses are there for)

hths!